Skip to Content

I Just Took 800 mg Ibuprofen and 30 mg of Prednisone. Is that going to be OK?

Responses (1)

Official Answer by Drugs.com 13 Feb 2017

There is a moderate interaction between Ibuprofen and prednisone. It should only used together on the instruction of a Doctor and needs to be used with caution together especially if you are prone to stomach upset including stomach ulcers and bleeding.

Both medications taken together can cause serious gastric complications in some patients.
If after taking you develop any unusual bleeding or stomach pain, dizziness or tarry stools tell your doctor immediately.

For more information on this interaction see:

https://www.drugs.com/interactions-check.php?drug_list=1310-0,1933-0&types[]=major&types[]=minor&types[]=moderate&types[]=food&types[]=therapeutic_duplication

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions